Advanced search
Start date
Betweenand

Edgard Almeida Pimentel

CV Lattes GoogleMyCitations ResearcherID


Universidade Federal de São Carlos (UFSCAR). Centro de Ciências Exatas e de Tecnologia (CCET)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

bachelor's at Economia from Universidade de São Paulo (2004). Has experience in Economy, focusing on International Economy, acting on the following subjects: economia regional, crescimento econômico, econometria espacial, métodos quantitativos and análise espacial de dados. (Source: Lattes Curriculum)

Research grants
FAPESP support in numbers * Updated December 14, 2019
Total / Available in English
1 / 1 Completed research grants
1 / 0 Completed scholarships in Brazil
2 / 1 All research grants and scholarships

Associated processes
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (4)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications4
Citations41
Cit./Article10.3
Data from Web of Science

PIMENTEL, EDGARD A.; TEIXEIRA, EDUARDO V.. Sharp Hessian integrability estimates for nonlinear elliptic equations: An asymptotic approach. JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v. 106, n. 4, p. 744-767, . Web of Science Citations: 7.

PIMENTEL, EDGARD A.; VOSKANYAN, VARDAN. Regularity for Second-Order Stationary Mean-Field Games. Indiana University Mathematics Journal, v. 66, n. 1, p. 1-22, . Web of Science Citations: 10.

CASTILLO, RICARDO; PIMENTEL, EDGARD A.. Interior Sobolev regularity for fully nonlinear parabolic equations. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v. 56, n. 5, . Web of Science Citations: 2.

GOMES, DIOGO A.; PIMENTEL, EDGARD. TIME-DEPENDENT MEAN-FIELD GAMES WITH LOGARITHMIC NONLINEARITIES. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v. 47, n. 5, p. 3798-3812, . Web of Science Citations: 22.

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: